MathSciNet Relay Station
MathSciNet bibliographic data
MR2051133 35P30 (35B35 35J60 47J10)
Delgado, Manuel; Suárez, Antonio On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1721–1728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement